MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/21/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause of malfunction: user's test strip had poor storage.Sed on review with fda on 06/21/2017, we verified the agency's interpretation of the act and submit this medwatch report based on the nature of the complaint for this recalled lot.(b)(4).
 
Event or Problem Description
Consumer reported complaint for low results.Customer reported no symptoms, and does not need medical attention.Strip expiration date is 11/28/2017 and strip open date is week of (b)(6) 2015.Reviewed meter memory: (b)(6).Customer is calling with a complaint his true track meter was giving him results lower than that of his expected fasting range of 110-120 mg/dl.Customer was concerned when he obtained a result 85 mg/dl on (b)(6) 2015 at 10:02 am.Customer also was concerned as his hgba1c was 7.6 and his lab work gave a blood glucose level 132 mg/dl and when he tested 1 hour earlier the meter gave him a result of 106 mg/dl.Customer stated he had no symptoms of hypo/hyperglycemia noted at this time.Customer denies any changes in diet, exercise, medication, or health status.The meter and strips were not properly stored as they are kept in the kitchen of the home.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6698768
Report Number1000113657-2017-01250
Device Sequence Number13854123
Product Code NBW
UDI-Device Identifier00021292001971
UDI-Public(01)00021292001971
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2017
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRS4692
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2016
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2017
Initial Report FDA Received Date07/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1